# SDR ASAA2021060335042

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 21,278 hours, 6,690 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Intermittent
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S NAVIGATION DISPLAY INTERMITTENTEY SHOWS "VTK FLAG". GROUNDED - YES. VERIFIED FAULT, R/H FMC CYCLES ON & OFF. CYCLED BOTH FMC CMPTR C/B'S. ACCOMP. FMC BITE TEST RFMC SHOWS PGM FAULT, INTERMITTENT. ACCOMP. FMC SENSOR STATUS TEST ALL SHOW OK REF. B737-900 M/M 34-61-00-710-026 B737-900 FIM 34-61 TASK 801 & TASK 807. SEA/MC NOTIFIED ARNIE.
